# SDR WRNA200200001

- Difficulty date: January 3, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 45,673 hours, 19,342 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 977J1504
- Part serial: T04226
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A, H, J

## Discrepancy

#1 ENGINE GENERATOR WENT OFF LINE AND CREW DISCONNECTED CSD #1. GENERATOR OFF LIGHT ILLUMINATED WITH VOLDTS AND FREQ'S READING ZERO. APU SHUTDOWN WITH OIL LEVEL LIGHT ILLUMINATING. EMERGENCY PROCEDURES WERE FOLLOWED (FUEL DUMPED) A/C RETURNED TO AIRPORT. LANDING NORMAL.CORRECTIVE ACTION: OIL SERVICE LEVEL CHECKED ON APU AND GROUND RUN OPERATED SATISFACTORY I/A/W 49-00. #1 GENERATOR PLACED ON MEL 24-11-01 DMI #2249 ASSIGNED. AIRCRAFT RETURNED TO SERVICE
